Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 11, Issue 2, Pages 107-114
http://dx.doi.org/10.1155/S1048953398000100

On the approximation of an integral by a sum of random variables

1Eindhoven University of Technology, Department of Mathematics and Computing Science, P.O. Box 513, Eindhoven 5600 MB, The Netherlands
2University of Nijmegen, Department of Mathematics, Toernooiveld 1, Nijmegen 6525 ED, The Netherlands

Received 1 October 1996; Revised 1 September 1997

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

John H. J. Einmahl and Martien C. A. Van Zuijlen, “On the approximation of an integral by a sum of random variables,” Journal of Applied Mathematics and Stochastic Analysis, vol. 11, no. 2, pp. 107-114, 1998. https://doi.org/10.1155/S1048953398000100.